# SDR COMA0160097

- Difficulty date: January 9, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 15,592 hours, 15,195 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Pcu
- Part number: 276003
- Part serial: MAL2316
- Condition: Failed
- Location: Rt Elevator
- Part time: 3,134 hours, 3,290 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR NR 2 PCU (MIDDLE) FAILED BACKLASH CHECK TASK NR002-27-900-106.REMOVED AND REPLACED RT ELEVATOR NR 2 PCU WITH SERVICEABLE ONE.  RETURNED TO SERVICEABLE CONDITION.
